Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Asian-European Journal of Mathematics cover

Volume 16, Issue 05 (May 2023)

Research Articles
No Access
Complete decomposition of dihedral groups with application to key exchange protocol
  • 2350074

https://doi.org/10.1142/S1793557123500742

Research Articles
No Access
One-parameter generalization of the bihyperbolic Jacobsthal numbers
  • 2350075

https://doi.org/10.1142/S1793557123500754

Research Articles
No Access
Existence and uniqueness of the mild solution of an abstract nonlocal semilinear fractional integrodifferential equation
  • 2350076

https://doi.org/10.1142/S1793557123500766

Research Articles
No Access
Some convergence results using a new iteration process for generalized nonexpansive mappings in Banach spaces
  • 2350077

https://doi.org/10.1142/S1793557123500778

Research Articles
No Access
Quasilinearization-based Legendre collocation method for solving a class of functional Volterra integral equations
  • 2350078

https://doi.org/10.1142/S179355712350078X

Research Articles
No Access
Measurable functional calculi and spectral theory in the reflexive Banach spaces
  • 2350079

https://doi.org/10.1142/S1793557123500791

Research Articles
No Access
On certain Kampé de Fériet-like hypergeometric matrix functions
  • 2350080

https://doi.org/10.1142/S1793557123500808

Research Articles
No Access
Multiplicative Jordan n-higher derivations on alternative rings containing idempotents
  • 2350081

https://doi.org/10.1142/S179355712350081X

Research Articles
No Access
Certain types of minimum covering Estrada index of graphs
  • 2350082

https://doi.org/10.1142/S1793557123500821

Research Articles
No Access
On λ2-statistical convergence of complex uncertain sequences
  • 2350083

https://doi.org/10.1142/S1793557123500833

Research Articles
No Access
Coefficient inequalities for a subfamily of Sakaguchi functions
  • 2350084

https://doi.org/10.1142/S1793557123500845

Research Articles
No Access
On representations of Plesken Lie algebras
  • 2350085

https://doi.org/10.1142/S1793557123500857

Research Articles
No Access
Some characterizations on indefinite space forms admitting almost contact structures
  • 2350086

https://doi.org/10.1142/S1793557123500869

Research Articles
No Access
Slant curves and Legendre curves in three-dimensional Walker manifolds
  • 2350087

https://doi.org/10.1142/S1793557123500870

Research Articles
No Access
Modules whose z-closed submodules are essentially embedded in summands
  • 2350088

https://doi.org/10.1142/S1793557123500882

Research Articles
No Access
The number of spanning trees and maximum matchings of Fibonacci graphs
  • 2350089

https://doi.org/10.1142/S1793557123500894

Research Articles
No Access
Evolution of geometric constant evolving along extended Ricci flow
  • 2350090

https://doi.org/10.1142/S1793557123500900

Research Articles
No Access
Strong convergence analysis of modified Mann-type forward–backward scheme for solving quasimonotone variational inequalities
  • 2350091

https://doi.org/10.1142/S1793557123500912

Research Articles
No Access
An upper bound to the second Hankel determinant for a new class of univalent functions
  • 2350092

https://doi.org/10.1142/S1793557123500924

Research Articles
No Access
On the spectra of non-commuting graphs of certain class of groups
  • 2350093

https://doi.org/10.1142/S1793557123500936